Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Can I Do For Severe Constipation Post Menopause After Becoming Sexually Active?

I am 65 years old and in quite good health. I am well past menopause and have never had a hysterectomy. Since recently remarrying (5 years ago) and being sexually active after a very long time , I have had a few bouts with UTI. I have also had increasing constipation. That has always been a problem, but seems I need to use a laxative more frequently. I have had a recent normal colonoscopy. I am active and try to work out 3 - 5 days a week. I had a normal pap about two years ago. I am wondering if I should have an exam with a gynecologist, specifically an oncologic GYN. My family Dr has done my GYN exams for years. No other symptoms, no bleeding or pain and no change in weight.
Wed, 29 May 2019
Report Abuse
General & Family Physician 's  Response
Hello,

As you are free from symptoms, then you should increase fluid intake. If you are having vaginal dryness then you should have estrogen cream.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Varinder Joshi , General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 
Loading Online Doctors....
What Can I Do For Severe Constipation Post Menopause After Becoming Sexually Active?

Hello, As you are free from symptoms, then you should increase fluid intake. If you are having vaginal dryness then you should have estrogen cream. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Varinder Joshi , General & Family Physician